# SDR SWAA2012040202770

- Difficulty date: March 19, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 50,763 hours, 41,146 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546567
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 1006, BETWEEN STR 27L TO STR 27R.  REMOVED AND REPLACED SHEAR TIE IAW SRM AND DWG.
